# SDR NUVY2014032502

- Difficulty date: March 17, 2014
- Submitted: March 25, 2014
- Operation: General aviation
- Filed by: CSE Bournemouth Limited, repair station NUVY651L
- Aircraft: N575NR
- Make and model: Cessna 560XL
- Aircraft serial: 5759
- Aircraft time: 1,912 hours, 1,972 cycles
- Engine: Pwc PW545B
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Part number: 99124938
- Condition: Obstructed
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, CREW EXPERIENCED THICK BLUE SMOKE AS THE ACFT REACHED FL36 .  REDUCED POWER AND DESCENDED TO A SAFE LEVEL.  ACFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   ENTERED CABIN UPON ARRIVAL,  NO NOTICEABLE ODOR OR INDICATION OF SMOKE.  EGR CARRIED OUT WITH BLEED AIR SELECTED ON,  UNABLE TO REPRODUCE ANY SMOKE IN CABIN OR COCKPIT. COALESCER SOCK REMOVED AND FOUND VERY DIRTY AND "OILY" TO TOUCH. BLEED AIR DUCTS DOWNSTREAM OF ECU ALSO HAD EVIDENCE OF AN "OILY" SUBSTANCE.  SOCK AND DUCTS WERE CLEANED. NO EVIDENCE EXISTED OF ANY RESIDUE UPSTREAM OF THE ECU.  INVESTIGATION FOUND THAT THE DORSAL FIN RAM AIR DUCTS THAT FEED COOLING AIR TO THE ECU WERE STILL MASKED UP WITH MASKING TAPE POST PAINT SHOP VISIT. THE TAPE WAS REMOVED AND FURTHER EGRS AND SYS CHECKS CARRIED OUT AND FOUND IN ORDER. JOB NR 011688, POST REPAIR/MOD WORK, AND 012188, SMOKE IN CABIN/COCKPIT INVESTIGATION REFER.
